# SDR 4NSA201912100912

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N622N
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20286
- Aircraft time: 3,557 hours, 2,863 cycles
- Engine: Hnywl AS90711A
- Engine time: 3,557 hours, 2,861 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Mlg
- Part time: 3,557 hours, 2,863 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED GEAR DOWN. RH MAIN GEAR DID NOT SHOW DOWN AND LOCKED.
